# SDR VTZA990070

- Difficulty date: May 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N320UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41043
- System (JASC): 2612 · Fire Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

IAD-BUF - FLT 7302 - DURING TAXI, AIRCRAFT RETURNED TO GATE DUE TO BAGGAGE SMOKE WARNING LIGHT ILLUMINATED.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED SMOKE DETECTOR.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
